s'authentifier
version française rss feed
.:. Consulter > Par thème arXiv > Mathématiques .:.
158 Documents classés par : 
Première Page Page Précédente ... 5 - 6 - 7 - 8 - 9 - 10 - 11 ... Page Suivante Page Finale
fulltext access Algebraic Bethe ansatz approach to the asymptotic behavior of correlation functions
Kitanine N., Kozlowski K. K., Maillet J. M., Slavnov N.A., Terras V.
Journal of Statistical Mechanics: Theory and Experiment 2009, 04 (2009) P04003 [ensl-00308844 - version 2]
fulltext access On the thermodynamic limit of form factors in the massless XXZ Heisenberg chain
Kitanine N., Kozlowski K. K., Maillet J. M., Slavnov N.A., Terras V.
[ensl-00368568 - version 1] (17/03/2009)
fulltext accessible on an other server D-instantons and twistors
Alexandrov S., Pioline B., Saueressig F., Vandoren S.
Journal of High Energy Physics, 03 (2009) 044 [hal-00349154 - version 1]
Role of RNA structure and protein factors in the control of HIV-1 splicing
Saliou J.-M., Bourgeois C., Mena L. A.-B., Ropers D., Jacquenet S. et al
Frontiers in Bioscience 14 (2009) 2714-2729 [hal-00793011 - version 1]
Unexpected features of quantum degeneracies in a pairing model with two integrable limits
Dukelsky J., Okolowicz J., Ploszajczak M.
Journal of Statistical Mechanics: Theory and Experiment (2009) L07001 [in2p3-00416376 - version 1]
fulltext accessible on an other server Scattering matrix for a general gl(2) spin chain
Belliard S., Crampe N., Ragoucy E.
Journal of Statistical Mechanics: Theory and Experiment 0912 (2009) 003 [hal-00414493 - version 1]
fulltext accessible on an other server Hopf algebras for ternary algebras
Goze M., Rausch De Traubenberg M.
Journal of Mathematical Physics 50 (2009) 063508 [in2p3-00405649 - version 1]
fulltext accessible on an other server Some equivalences between the auxiliary field method and the envelope theory
Buisseret F., Semay C., Silvestre-Brac B.
Journal of Mathematical Physics 50 (2009) 032102 [in2p3-00358179 - version 1]
fulltext accessible on an other server Stability of asymmetric tetraquarks in the minimal-path linear potential
Ay C., Richard J.-M., Rubinstein J.H.
Physics Letters B 674 (2009) 227-231 [in2p3-00354775 - version 1]
fulltext accessible on an other server Non-commutative reading of the complex plane through Delone sequences
Twareque Ali S., Balkova L., Curado E.M.F., Gazeau J.-P., Rego-Monteiro M.A. et al
Journal of Mathematical Physics 50 (2009) 043517 [in2p3-00352734 - version 1]